MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VANC3; RADIOIMMUNOASSAY, VANCOMYCIN

ROCHE DIAGNOSTICS VANC3; RADIOIMMUNOASSAY, VANCOMYCIN
Catalog Number 06779336190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable vanc2 vancomycin result for 1 patient sample on a cobas 8000 cobas c 502 module.The vancomycin result was 12.2 mg/l.The doctor questioned the high result as there was no clinical documentation of the patient receiving vancomycin and expected the result to be 0.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation determined that there was no vanc3 assay cross-reactivity with daptomycin.The investigation determined the event was consistent with a patient sample containing vancomycin.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The medical coding of this case has been updated.

Brand Name
VANC3
Common Device Name
RADIOIMMUNOASSAY, VANCOMYCIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19645019
Report Number1823260-2024-01900
Device Sequence Number7479553
Product Code LEH
UDI-Device Identifier04015630934416
UDI-Public04015630934416
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K060586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06779336190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer08/08/2024
09/23/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/28/2024
09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BISOPROLOL; CANDSARTAN; DAPTOMYCIN; DEKRISTOL; GABAPENTIN; HEPARIN; HYDROMORPHON; JONOSTERIL; MACROGOL; ONDANSETRON; PALADON; TIZANIDIN; TORASEMID
Patient SexUnknown